Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4 Publications

2022 | Journal Article | IST-REx-ID: 10775 | OA
A. Ferber, M. A. Kwan, and L. Sauermann, “List-decodability with large radius for Reed-Solomon codes,” IEEE Transactions on Information Theory. IEEE, 2022.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Conference Paper | IST-REx-ID: 11145 | OA
A. Ferber, M. A. Kwan, and L. Sauermann, “List-decodability with large radius for Reed-Solomon codes,” in 62nd Annual IEEE Symposium on Foundations of Computer Science, Denver, CO, United States, 2022, vol. 2022, pp. 720–726.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11186 | OA
M. A. Kwan, A. Sah, and M. Sawhney, “Large deviations in random latin squares,” Bulletin of the London Mathematical Society. Wiley, 2022.
View | DOI | Download Published Version (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11443
M. A. Kwan, L. Sauermann, and Y. Zhao, “Extension complexity of low-dimensional polytopes,” Transactions of the American Mathematical Society, vol. 375, no. 6. American Mathematical Society, pp. 4209–4250, 2022.
View | DOI
 

Search

Filter Publications